MathSciNet Relay Station
MathSciNet bibliographic data
MR1935777 06A07 (05E99)
Bayer, Margaret M.; Hetyei, Gábor Generalizations of Eulerian partially ordered sets, flag numbers, and the Möbius function. LaCIM 2000 Conference on Combinatorics, Computer Science and Applications (Montreal, QC). Discrete Math. 256 (2002), no. 3, 577–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement